Alert archive / Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 49, NWS Baltimore/Washington

July 26, 2015Rockingham County, Shenandoah County, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jul 26, 2015, 9:34 PM EDT for Rockingham County, Shenandoah County, Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 9:34 PM EDT (01:34 UTC)
Expired
Jul 27, 2015, 12:30 AM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
None

Counties Rockingham County, VA, Shenandoah County, VA

The radar

The Sterling radar (KLWX), 110 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 9:35 PM EDTFLASH FLOODNew Market, VACADET ROAD WAS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
508 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WGUS51 KLWX 270134
FFWLWX
VAC165-171-270430-
/O.NEW.KLWX.FF.W.0049.150727T0134Z-150727T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
934 PM EDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL ROCKINGHAM COUNTY IN WESTERN VIRGINIA...
  SOUTH CENTRAL SHENANDOAH COUNTY IN NORTHWESTERN VIRGINIA...

* UNTIL 1230 AM EDT
    
* AT 933 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS  
  PRODUCING HEAVY RAIN ACROSS THE AREA. UP TO TWO INCHES OF RAIN   
  HAVE ALREADY FALLEN. ADDITIONAL RAINFALL AMOUNTS OF AN INCH ARE   
  POSSIBLE. FLASH FLOODING IS OCCURRING IN THE NEW MARKET AREA AND   
  WILL BEGIN SOON IN OTHER PORTIONS OF THE WARNED AREA.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
  TIMBERVILLE...NEW MARKET...QUICKSBURG AND SHENANDOAH CAVERNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3873 7870 3869 7859 3857 7867 3863 7880

$$

HAS
2 follow-up statements
016 
WGUS71 KLWX 270235
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1035 PM EDT SUN JUL 26 2015

VAC165-171-270430-
/O.CON.KLWX.FF.W.0049.000000T0000Z-150727T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKINGHAM VA-SHENANDOAH VA-
1035 PM EDT SUN JUL 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
EAST CENTRAL ROCKINGHAM AND SOUTH CENTRAL SHENANDOAH COUNTIES...

AT 1031 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN 
NEW MARKET ALONG CADET ROAD. WHILE RAIN HAS MOVED OUT OF THE 
AREA...UP TO THREE INCHES OF RAIN HAD FALLEN AND FLASH FLOODING IS 
OCCURRING.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
TIMBERVILLE...NEW MARKET...QUICKSBURG AND SHENANDOAH CAVERNS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3873 7870 3869 7859 3857 7867 3863 7880

$$

MSE
495 
WGUS71 KLWX 270424
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1224 AM EDT MON JUL 27 2015

VAC165-171-270434-
/O.EXP.KLWX.FF.W.0049.000000T0000Z-150727T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROCKINGHAM VA-SHENANDOAH VA-
1224 AM EDT MON JUL 27 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL ROCKINGHAM AND SOUTH
CENTRAL SHENANDOAH COUNTIES WILL EXPIRE AT 1230 AM EDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3873 7870 3869 7859 3857 7867 3863 7880

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 8:19 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 26, 8:19 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
819 PM EDT SUN JUL 26 2015

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE WATERS FROM THE NORTHWEST
TONIGHT. THE FRONT WILL STALL NEAR THE WATERS MONDAY THEN DISSIPATE
BY MONDAY NIGHT AS HIGH PRESSURE REGAINS CONTROL. THE HIGH WILL MOVE
OFFSHORE WEDNESDAY.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
A SURFACE TROUGH REMAINS OVER THE SHENANDOAH VALLEY THIS EVENING
WHILE AN UPPER-LEVEL DISTURBANCE APPROACHES FROM THE NORTHWEST.
A SOUTHERLY FLOW AROUND HIGH PRESSURE OVER THE ATLANTIC HAS
ALLOWED FOR MORE HUMID CONDITIONS TO RETURN. THE INCREASED
MOISTURE HAS LEAD TO MORE INSTABILITY...AND WITH THE SURFACE
TROUGH AROUND A FEW SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER
THE SHENANDOAH VALLEY. THE ACTIVITY SHOULD REMAIN SCATTERED THIS
EVENING...ESPECIALLY FOR AREAS NEAR AND WEST OF THE BLUE RIDGE
MOUNTAINS.

THE UPPER-LEVEL DISTURBANCE WILL PASS THROUGH OVERNIGHT INTO EARLY
MONDAY MORNING. A FEW MORE SHOWERS ARE POSSIBLE ALONG WITH A
COUPLE THUNDERSTORMS. HAVE THE HIGHEST POPS ACROSS NORTH-CENTRAL
AND NORTHEASTERN MARYLAND DURING THIS TIME WHERE FORCING MAY BE
STRONGER WITH THE UPPER-LEVEL DISTURBANCE.

THE UPPER-LEVEL DISTURBANCE WILL MOVE AWAY FROM THE AREA
MONDAY...BUT THE SURFACE TROUGH WILL REMAIN OVERHEAD ALONG WITH
MORE WARM AND HUMID CONDITIONS. WEAK SHEAR SHOULD PRECLUDE ANY
SEVERE WX...BUT MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE. DRIER
AIR WORKS INTO THE AREA LATE MON NIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
A WEAK PRESSURE TROUGH WILL PERSIST OVER SOUTHWESTERN PARTS OF
THE CWA TUESDAY AS HIGH PRESSURE BUILDS OVER NORTHERN PARTS OF THE
AREA. COULD SEE SCATTERED LOW CLOUDS FIRST THING TUESDAY MORNING
AS A LIGHT ONSHORE FLOW TAKES HOLD IN THE WAKE OF THE DISSIPATING
FRONTAL BOUNDARY. WITH THE PRESSURE TROUGH IN PLACE AND A
LIGHT/MOIST EASTERLY UPSLOPE FLOW...A FEW WIDELY SCATTERED SHOWERS
OR A THUNDERSTORM COULD POP UP DURING PEAK HEATING OVER THE
SOUTHWESTERN CORNER OF THE AREA. OTHERWISE...JUST SCATTERED-
BROKEN DIURNAL CUMULUS EXPECTED WITH TEMPERATURES AT OR SLIGHTLY
ABOVE NORMAL.

HIGH PRESSURE MOVES OVERHEAD TUESDAY NIGHT. LOWS NEAR NORMAL ARE
EXPECTED UNDER A PARTLY TO MOSTLY CLEAR SKY.

AS THE HIGH MOVES OFFSHORE WEDNESDAY...HOT AND HUMID SOUTHERLY
FLOW WILL RETURN...BOOSTING HIGH TEMPERATURES INTO THE UPPER 80S AND
LOWER 90S. HEAT INDEX VALUES MAY APPROACH 100F DURING THE
AFTERNOON IN THE METRO AREAS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
HIGH PRES DOMINATES CONDITIONS WED NIGHT INTO FIRST HALF OF THU
BEFORE A COLD FRONT APPROACHES FROM THE NW LATER THAT DAY. SHOWERS
AND TSTMS PSBL... WITH UNCERTAINTY IN TIMING AND COVERAGE OF THESE
ATTM. FRONT MOVES ACROSS THU NIGHT AND STALLS OVER/OFF THE SE OF
OUR CWA THROUGH SUNDAY AS IT WEAKENS. DEPENDING ON HOW CLOSE THIS
BOUNDARY STALLS TO OUR AREA... SOME SHOWERS AND TSTMS ARE PSBL IN
THE SOUTHERN PART OF OUR CWA... SO KEPT A CHANCE OF POPS DURING
THIS PERIOD FOR THAT REGION. HIGH TEMPS WILL BE IN THE MID 90S
THU... WITH HEAT INDEXES PSBLY REACHING THE LOW 100S IN SOME
AREAS. SAT THROUGH SUN HI TEMPS WILL BE IN THE UPR 80S TO LOW 90S.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCT THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY WEST OF THE
TERMINALS. THEREFORE...THE MENTION FOR THUNDERSTORMS HAVE BEEN
MOVED OUT THIS EVENING. AN UPPER-LEVEL DISTURBANCE WILL PASS
THROUGH THE AREA LATE TONIGHT INTO MONDAY MORNING. A FEW SHOWERS
AND THUNDERSTORMS ARE POSSIBLE DURING THIS TIME.

THE UPPER-LEVEL DISTURBANCE WILL MOVE AWAY FROM THE AREA
MONDAY...BUT MORE WARM AND HUMID CONDITIONS ARE EXPECTED AND THAT
MAY LEAD TO MORE SHOWERS AND THUNDERSTORMS. PATCHY FOG IS POSSIBLE
LATE TONIGHT...BUT CLOUD COVER WILL PREVENT WIDESPREAD FOG FROM
DEVELOPING.

MAINLY VFR EXPECTED TUE-WED. OUTSIDE CHANCE SUB-VFR MAINLY AT
BWI/MTN TUE AM W/ POTL STRATUS DUE TO MOIST ELY FLOW. WINDS
GENERALLY AOB 10 KT...ELY TUE BCMNG SLY TUE NIGHT-WED AROUND 10 KT.

VFR CONDITIONS EXPECTED WED NIGHT INTO EARLY THU. SUB-VFR CONDITIONS
PSBL THU AFTN DUE TO SHOWERS AND TSTMS.

&&

.MARINE...
SOUTHERLY WINDS WILL CONTINUE TONIGHT. WINDS WILL CHANNEL UP THE
BAY AND LOWER TIDAL POTOMAC RIVER...SO A SMALL CRAFT REMAINS IN
EFFECT. WINDS SHOULD WEAKEN OVER THE BAY TOMORROW...BUT A FEW
GUSTS CLOSE TO SCA CRITERIA ARE STILL POSSIBLE DUE TO SOUTHERLY
CHANNELING. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE
TONIGHT INTO MONDAY MORNING...AND AGAIN MONDAY AFTERNOON AND
EVENING.

SUB-SCA CONDITIONS ARE EXPECTED TUESDAY AND TUESDAY NIGHT AS HIGH
PRESSURE MOVES OVER THE WATERS. THE HIGH MOVES OFFSHORE WEDNESDAY
RESULTING IN SOUTHERLY CHANNELING AND POTENTIAL SMALL CRAFT GUSTS.

SCA CONDITIONS PSBL FOR WED NIGHT INTO THU.

&&

.TIDES/COASTAL FLOODING...
SOUTHERLY FLOW HAS INCREASED AND CONTINUES TO
NUDGE TIDAL ANOMALIES UPWARDS THIS EVENING. THE HIGHER OF THE TWO
HIGH TIDE CYCLES OVERNIGHT WILL LIKELY RESULT IN MINOR INUNDATION
AT VULNERABLE SITES /PARTICULARLY ANNAPOLIS...BUT POSSIBLY UP INTO
BALTIMORE HARBOR AS WELL/. ESTOFS IS STILL RUNNING A LITTLE HIGH
BUT NOT QUITE AS MUCH HIGHER COMPARED TO OTHER GUIDANCE AS IN
PREVIOUS DAYS...SO HAVE CONSIDERED ITS OUTPUT WITH THIS
ASSESSMENT. COASTAL FLOOD ADVISORY HAS BEEN ISSUED FOR TONIGHT'S
HIGH TIDE CYCLE NEAR ANNAPOLIS AND BALTIMORE. THE WATER LEVELS
WILL BE CLOSE TO MINOR FLOODING THRESHOLDS ELSEWHERE...BUT CURRENT
FEELING IS THAT THEY WILL REMAIN JUST BELOW. THIS IS ALSO
CONSISTENT WITH THE LATEST CBOFS AND ESTOFS GUIDANCE AS WELL.

THE SOUTHERLY FLOW WILL CONTINUE THROUGH MONDAY...AND MORE MINOR
TIDAL FLOODING IS POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING NEAR
HIGH TIDE.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT MONDAY FOR MDZ011-014.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ530>534-
     537>543.
     COASTAL FLOOD ADVISORY UNTIL 8 AM EDT MONDAY FOR ANZ538.

&&

SYNOPSIS...BJL/LFR
NEAR TERM...BJL/LFR
SHORT TERM...DFH
LONG TERM...IMR
AVIATION...BJL/IMR/LFR/DFH
MARINE...BJL/IMR/LFR/DFH
TIDES/COASTAL FLOODING...DFH/LFR/BJL
Hazardous weather outlook, Jul 26, 7:46 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
746 PM EDT SUN JUL 26 2015

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-271000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
746 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-271000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
746 PM EDT SUN JUL 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:32 PM EDTFlash Flood WarningLWXPage, Rockingham, Shenandoah3 hr
Jul 27, 12:15 AM EDTFlash Flood WarningLWXAlbemarle, Greene, Orange3 hr
Jul 27, 6:53 AM EDTSmall Craft AdvisoryLWX19 hr
Jul 27, 2:49 PM EDTFlash Flood WarningLWXFrederick, Warren3 hr
Jul 27, 3:07 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Warren13 min
Jul 27, 3:35 PM EDTFlash Flood WarningLWXGreene3 hr
Jul 27, 3:35 PM EDTSpecial Marine WarningLWX85 min
Jul 27, 3:38 PM EDTFlash Flood WarningLWXNelson3 hr
Jul 27, 3:40 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria36 min
Jul 27, 3:44 PM EDTFlash Flood WarningLWXArlington, Fairfax, City of Alexandria, City of Falls Church3 hr
Jul 27, 3:51 PM EDTFlash Flood WarningLWXAlbemarle, Augusta, Nelson, City of Waynesboro3 hr
Jul 27, 3:54 PM EDTFlash Flood WarningLWXFrederick, Shenandoah3 hr
Jul 27, 4:16 PM EDTFlash Flood WarningLWXAlbemarle, Greene3 hr

Nearby

Flash Flood Warnings in Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.